# SDR REXA2021062900434

- Difficulty date: June 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Bs 319-333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOOR STRUCTURE STR R26 IS CORRODED FROM FS 319.00 TO FS 333.00.  REPAIRED AVIONICS BAY FLOOR STRUCTURE IAW APPROVED EA:CRJ953-11682.
